# SDR SWAA2023030695685

- Difficulty date: January 26, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 986 FLOOR BEAM AT LBL 42<[01] UPDATED MEASUREMENT TABLE;[02] VARIFIED APPLICABILITY OF SRM 53-70-51-1A-1 LIMITS;[03] BLENDED FLOOR BEAM AT 986 LBL42 WL 208 IN A 1'X.8' REMOVING .048 ORIGINAL THICKNESS .150 FOUND TO BE OUT OF LIMITS PER SRM 53070-51-1A-1 STEP 4-H 2;B;[04] CUT OUT DAMAGE AT BS 986 LBL42 WL 208 IN A 1.1X.9' PER SRM 53-70-51-2R-6 STEP 4 FIG 205[12] FABRICATED RE PAIR PARTS -1 STRAP .100 7075-T6 LOT # 1489800-1; -2 ANGLE BAC1490-2887 7075-T6 LOT # 1375978-1; -3 FILLER .150 BAC1505-101474 7075-T7 LOT # 1505572-1 ; APPLIED CHEMICAL CONVERSION COATING PER SRM 53-70-51-2R-6 STEP 4-F TABLE 204 AND FIGURE 205 OK TO PRIME;[13] VERIFIED CORRECTIVE ACTION #12;[14] OK TO PRIME GIVEN;[15] APPLIED PRIMER TO REPAIR PARTS PER SRM 53-70-51-2R-6 STEP 4-CL ;OK TO INSTALL;[16] VERIFIED CORRECTIVE ACTION 15. OK TO INSTALL GIVEN;[17] INSTALLED REPAIR PARTS ON 986 FLOOR BEAM AT LBL42 PER SRM 53-70-51-2R-6 STEP 4 M-O;
